中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Distribution function of dark matter with constant anisotropy
作者: Ma, Ding ;  He, Ping
刊名: INTERNATIONAL JOURNAL OF MODERN PHYSICS D
出版日期: 2008
卷号: 17, 期号:8, 页码:1283-1294
关键词: SPHERICAL STELLAR-SYSTEMS ;  2-INTEGRAL DISTRIBUTION-FUNCTIONS ;  CENTRAL BLACK-HOLE ;  DYNAMICAL MODELS ;  DENSITY PROFILES ;  VELOCITY DISTRIBUTIONS ;  ANALYTICAL FAMILY ;  HERNQUIST MODELS ;  GALAXIES ;  STABILITY
学科分类: Physics
通讯作者: Ma, D , Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China
部门归属: [Ma, D; He, P] Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China
英文摘要: N-body simulations of dark matter halos show that the density is cusped near the center of the halo. The density pro. le behaves as r(-gamma). in the inner parts, where gamma similar or equal to 1 for the NFW model and gamma similar or equal to 1.5 for the Moore model, but in the outer parts the two models agree with each other in the asymptotic behavior of the density profile. The simulations also show information about the anisotropy parameter beta(r) of the velocity distribution: beta approximate to 0 in the inner part and beta approximate to 0.5 (radially anisotropic) in the outer part of the halo. We provide some distribution functions F(E, L) with the constant anisotropy parameter beta for the two spherical models of dark matter halos: a new generalized NFW model and a generalized Moore model. There are two parameters alpha and epsilon for those two generalized models to determine the asymptotic behavior of the density pro. le. In this paper, we concentrate on the situation of beta(r) = 1/2 from the viewpoint of the simulation.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000259047300010
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/5497
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Distribution function of dark matter with constant anisotropy.pdf(344KB)----开放获取View Download

Recommended Citation:
Ma, Ding,He, Ping. Distribution function of dark matter with constant anisotropy[J]. INTERNATIONAL JOURNAL OF MODERN PHYSICS D,2008,17(8):1283-1294.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Ma, Ding]'s Articles
 [He, Ping]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Ma, Ding]‘s Articles
 [He, Ping]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Distribution function of dark matter with constant anisotropy.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace